# SDR FDEA2019112243028

- Difficulty date: November 4, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7406
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS 0F SURFACE CORROSION ON L/H WING UPPER SURFACE BETWEEN STA   XORS-166.80    TO XORS-201.00/FRONT STR-14 TO STR-19.5....(MRK) REWORKED CORROSION MD-11 SRM 57-00-01-1A SHEET 6
